CASIA OpenIR  > 09年以前成果
beta-invariant measures for transition matrices of GI/M/1 type
Li, QL; Zhao, YQ
2003
发表期刊STOCHASTIC MODELS
卷号19期号:2页码:201-233
文章类型Article
摘要In this paper, we study transition matrices of GI/M/1 type by using the approach proposed in Li and Zhao.([13]) We obtain conditions on the a-classification of states for the transition matrix of GI/M/1 type. Unlike for matrices of M/G/1 type where association of the matrix multiplication can be easily justified, for matrices of GI/M/ type, we first construct formal expressions for the beta-invariant measure based on a representation of factorization of the transition matrix, and then show that it is a beta-invariant measure directly. We also prove some spectral properties for the matrix of GI/M/1 type, which are not only used in constructing a formal expression for the beta-invariant measure, but also of their own interest. We point out that the spectral analysis required for studying matrices of GI/M/1 type is much more sophisticated than that for matrices of M/G/1 type. Finally, we discuss connections of expressions for the,B-invariant measure provided in this paper and in the literature.
关键词Beta-invariant Measures Quasi-stationary Distributions Markov Chains Of Gi/m/1 Type Radius Of Convergence The Rg-factorizations Spectral Analysis
WOS标题词Science & Technology ; Physical Sciences
收录类别SCI
语种英语
WOS研究方向Mathematics
WOS类目Statistics & Probability
WOS记录号WOS:000183261400002
引用统计
被引频次:18[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9876
专题09年以前成果
作者单位1.Carleton Univ, Sch Math & Stat, Ottawa, ON K1S 5B6, Canada
2.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing, Peoples R China
推荐引用方式
GB/T 7714
Li, QL,Zhao, YQ. beta-invariant measures for transition matrices of GI/M/1 type[J]. STOCHASTIC MODELS,2003,19(2):201-233.
APA Li, QL,&Zhao, YQ.(2003).beta-invariant measures for transition matrices of GI/M/1 type.STOCHASTIC MODELS,19(2),201-233.
MLA Li, QL,et al."beta-invariant measures for transition matrices of GI/M/1 type".STOCHASTIC MODELS 19.2(2003):201-233.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Li, QL]的文章
[Zhao, YQ]的文章
百度学术
百度学术中相似的文章
[Li, QL]的文章
[Zhao, YQ]的文章
必应学术
必应学术中相似的文章
[Li, QL]的文章
[Zhao, YQ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。